# SDR ASAA0640139

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 654795910
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE AT BS 795.5 AND STR 26R HAS CORROSION.  FAILSAFE REPLACED IAW SRM 51 30 01 AND 51 40 02.
